×

zbMATH — the first resource for mathematics

On the nonlinear stability of the magnetic BĂ©nard problem. (English) Zbl 1107.76326
Salvi, Rodolfo (ed.), The Navier-Stokes equations: theory and numerical methods. Proceedings of the international conference, Varenna, Lecco, Italy, 2000. New York, NY: Marcel Dekker (ISBN 0-8247-0672-2/pbk). Lect. Notes Pure Appl. Math. 223, 27-32 (2002).
For the entire collection see [Zbl 0972.00046].
MSC:
76E25 Stability and instability of magnetohydrodynamic and electrohydrodynamic flows
35Q35 PDEs in connection with fluid mechanics
76E30 Nonlinear effects in hydrodynamic stability
76W05 Magnetohydrodynamics and electrohydrodynamics
PDF BibTeX XML Cite